# SDR HAL9681

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N699HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47763
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - FLT 113 - FORWARD SIDEWALL EMERGENCY OVERWING EMERGENCY LIGHTS WILL NOT TEST.  REPLACED BATTERY.  OPS CHECK OK.  (X)
